Diabetes 2. I was switched to glyburide 2 years ago. This is the only medication that I am on. Over the last couple of years, I've developed foot problems, extremely painful all the time from the ankles down with ever increasing intensity. Last year I could walk it off and overcome it... now I cannot even pinpoint where the worst pain is. I use really good shoes and change them 10-15 times daily. They are so painful that I feel like I walk like a slow duck, thus almost no excercise anymore. Is it at all possible that the glyburide (only medication I am on) has an accumulation effect and could be causing this?
- Glyburide Information for Consumers
- Glyburide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Glyburide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Diabetes, Type 2 - I have taken metformin on and off and each time I have severe bowel disturbances?
Posted 13 Oct 2009 • 4 answers
Posted 14 Aug 2010 • 1 answer
Posted 9 Sep 2010 • 1 answer
Posted 31 Aug 2014 • 1 answer
New to the site...very new to gestational diabetes. Dr. wants me to take glyburide. Only because of?
Posted 22 Sep 2015 • 0 answers